# SDR ASOA2014081411066

- Difficulty date: July 19, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,447 hours, 17,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL BS 319-349 IS CORRODED.   REMOVED  AND REPLACED DOOR SILL IAW SRM 51-42-06-001-001-A01,  51-42-06-001-001-A01, AND DWG SH670-31996.
